# SDR VNAA0301027

- Difficulty date: January 24, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 20,206 hours, 18,023 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE MASTER CAUTION LIGHT ILLUMINATED AND THE PRESSURE CHECKED GOOD.  THE CREW DESCENDED AND SLOWED TO 150 KIAS.  AT FL180 THE LIGHT EXTINGUISHED.  UPON ARRIVAL AT DCA, MAINTENANCE INSPECTED AND ADJUSTED THE OVER CENTER PROXI SWITCH CLEARANCE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
